AMS eContent Search Results
Matches for: msc=(14L30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Victor Batyrev and Giuliano Gagliardi. On the algebraic stringy Euler number. Proc. Amer. Math. Soc. 146 (2018) 29-41.
Abstract, references, and article information
View Article: PDF

[2] Mihai Halic and Roshan Tajarod. About the cohomological dimension of certain stratified varieties. Proc. Amer. Math. Soc. 145 (2017) 5157-5167.
Abstract, references, and article information   
View Article: PDF

[3] Krishnendu Gongopadhyay and Sean Lawton. Invariants of pairs in $SL(4, \mathbb{C})$ and $SU(3, 1)$. Proc. Amer. Math. Soc. 145 (2017) 4703-4715.
Abstract, references, and article information   
View Article: PDF

[4] Ivan Arzhantsev and Elena Romaskevich. Additive actions on toric varieties. Proc. Amer. Math. Soc. 145 (2017) 1865-1879.
Abstract, references, and article information   
View Article: PDF

[5] Lex E. Renner. Observability in invariant theory II: Divisors and rational invariants. Proc. Amer. Math. Soc. 143 (2015) 4113-4121.
Abstract, references, and article information   
View Article: PDF

[6] Adrien Dubouloz and David R. Finston. Proper twin-triangular $\mathbb{G}_{a}$-actions on $\mathbb{A}^{4}$ are translations. Proc. Amer. Math. Soc. 142 (2014) 1513-1526.
Abstract, references, and article information   
View Article: PDF

[7] Jonathan Skowera. Bia{\l}ynicki-Birula decomposition of Deligne-Mumford stacks. Proc. Amer. Math. Soc. 141 (2013) 1933-1937.
Abstract, references, and article information   
View Article: PDF

[8] Lex E. Renner. Observability in invariant theory. Proc. Amer. Math. Soc. 141 (2013) 205-216.
Abstract, references, and article information   
View Article: PDF

[9] Hendrik Bäker. Good quotients of Mori dream spaces. Proc. Amer. Math. Soc. 139 (2011) 3135-3139. MR 2811268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ivan V. Arzhantsev. Flag varieties as equivariant compactifications of $\mathbb{G}_{a}^{n}$. Proc. Amer. Math. Soc. 139 (2011) 783-786. MR 2745631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Claudiu Raicu. Affine toric equivalence relations are effective. Proc. Amer. Math. Soc. 138 (2010) 3835-3847. MR 2679607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Makoto Nagura, Shin-ichi Otani and Daisuke Takeda. A characterization of finite prehomogeneous vector spaces associated with products of special linear groups and Dynkin quivers. Proc. Amer. Math. Soc. 137 (2009) 1255-1264. MR 2465647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christopher T. Woodward. On D. Peterson's comparison formula for Gromov-Witten invariants of $G/P$. Proc. Amer. Math. Soc. 133 (2005) 1601-1609. MR 2120266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Helge Maakestad. A note on principal parts on projective space and linear representations. Proc. Amer. Math. Soc. 133 (2005) 349-355. MR 2093054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James K. Deveney, David R. Finston and Peter van Rossum. Triangular $G_{a}$ actions on $\mathbf{C}^{4}$. Proc. Amer. Math. Soc. 132 (2004) 2841-2848. MR 2063101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alexander Schmitt. A simple proof for the finiteness of GIT-quotients. Proc. Amer. Math. Soc. 131 (2003) 359-362. MR 1933324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Z. Reichstein and B. Youssin. Equivariant resolution of points of indeterminacy. Proc. Amer. Math. Soc. 130 (2002) 2183-2187. MR 1896397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James K. Deveney and David R. Finston. Free $G_a$ actions on $C^3$. Proc. Amer. Math. Soc. 128 (2000) 31-38. MR 1676356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Grzegorz Zwara. Degenerations for modules over representation-finite algebras. Proc. Amer. Math. Soc. 127 (1999) 1313-1322. MR 1476404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Michel Brion. Differential forms on quotients by reductive group actions. Proc. Amer. Math. Soc. 126 (1998) 2535-2539. MR 1451789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Dan Edidin and William Graham. Algebraic cuts. Proc. Amer. Math. Soc. 126 (1998) 677-685. MR 1459118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Teruko Nagase. An algebraic $SL_2$-vector bundle over $R_2$ as a variety. Proc. Amer. Math. Soc. 124 (1996) 3325-3331. MR 1372042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gene Freudenburg. A note on the kernel of a locally nilpotent derivation. Proc. Amer. Math. Soc. 124 (1996) 27-29. MR 1285990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] James K. Deveney and David R. Finston. A proper ${\bf G}\sb a$ action on ${\bf C}\sp 5$ which is not locally trivial . Proc. Amer. Math. Soc. 123 (1995) 651-655. MR 1273487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yi Hu. $(W,R)$-matroids and thin Schubert-type cells attached to algebraic torus actions . Proc. Amer. Math. Soc. 123 (1995) 2607-2617. MR 1223514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] D. Daigle. Plane Frobenius sandwiches of degree $p$ . Proc. Amer. Math. Soc. 117 (1993) 885-889. MR 1118085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] David L. Wehlau. A proof of the Popov conjecture for tori . Proc. Amer. Math. Soc. 114 (1992) 839-845. MR 1074757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dennis M. Snow. Complex orbits of solvable groups . Proc. Amer. Math. Soc. 110 (1990) 689-696. MR 1028050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Lin Tan. On the Popov-Pommerening conjecture for groups of type $A\sb n$ . Proc. Amer. Math. Soc. 106 (1989) 611-616. MR 969528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Henning Haahr Andersen. Torsion in the cohomology of line bundles on homogeneous spaces for Chevalley groups . Proc. Amer. Math. Soc. 96 (1986) 537-544. MR 826477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2